Need Help? 1-800-456-2467

Acetaminophen Tablets

Acetaminophen Tablets

Only %1 left

Provides temporary relief to minor aches / pains Helps alleviate common cold symptoms Reduces fever over time Great for headaches, muscle aches, arthritis, and common cold


PICTURES SHOWN FOR ILLUSTRATIVE PURPOSES ONLY. ACTUAL PRODUCT MAY VARY.
 

MS-71225-1

APAP Acetaminophen, Acetaminophen 325 mg., 100

Starting at $6.19

Out of stock

MS-71230-1

APAP Acetaminophen Extra Strength, Acetaminophen 500 mg., 100

Starting at $6.99

Out of stock

Filter By :
Acetaminophen Tablets
SKU Description Active Ingredient Qty/Package PRICE PER QTY ADD TO CART
1 2 4 10+
APAP Acetaminophen Acetaminophen 325 mg. 100 $6.19 $6.19 $6.19 $6.19 Out of stock
APAP Acetaminophen Extra Strength Acetaminophen 500 mg. 100 $6.99 $6.99 $6.99 $6.99 Out of stock

Acetaminophen Tablets are great for reducing common cold symptoms over time. Ideal to help with pain caused by headaches, muscle aches, and arthritis. This fast acting medicine helps individuals get back to their daily routines.

Remember to talk to your doctor or physician before taking new medications. Please keep out of reach of children. Review instructions and warnings before taking pain medications.

Reviews
Live chat